# SDR ASAA2020081973037

- Difficulty date: August 17, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,530 hours, 8,119 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, INTERMITTENT FMC FAILURE LEFTSIDE.  GROUNDED - YES.  PERFORMED B737-900 FIM 34-61 TASK 836, STEPS A THRU E.  GROUND VERIFICATION OF THE LEFT SIDE FMC COMPUTER SUCCESSFUL.  FMC SWITCH BACK TO NORMAL POSITION.  FMC IS AN ETOPS SIGNIFICANT SYSTEM.
